Home > Riviste > Minerva Anestesiologica > Fascicoli precedenti > Minerva Anestesiologica 2015 August;81(8) > Minerva Anestesiologica 2015 August;81(8):931

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Estratti
Per citare questo articolo

MINERVA ANESTESIOLOGICA

Rivista di Anestesia, Rianimazione, Terapia Antalgica e Terapia Intensiva


Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,623


eTOC

 

LETTERS TO THE EDITOR  FREEfree


Minerva Anestesiologica 2015 August;81(8):931

Copyright © 2015 EDIZIONI MINERVA MEDICA

lingua: Inglese

Association between steroid particle sizes and serious complications during epidural injections

Ghobadifar M. A. 1, 2

1 Zoonoses Research Center, Jahrom University of Medical Sciences, Jahrom, Iran; 2 Research Center for Social Determinants of Health, Jahrom University of Medical Sciences, Jahrom, Iran


FULL TEXT  


inizio pagina

Publication History

Per citare questo articolo

Ghobadifar MA. Association between steroid particle sizes and serious complications during epidural injections. Minerva Anestesiol 2015 August;81(8):931. 

Corresponding author e-mail

amin_m505@yahoo.com